# SDR GUUA94553032411A

- Difficulty date: March 24, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 31,994 hours, 37,769 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Debonded
- Location: Bs 412-398 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSPECTION DISCOVERED STRINGER 14L DEBONDED AT APPROXIMATELY FS 412 AND FS 398.  INSTALLED EXTERNAL REPAIR DOUBLER FROM FS 392 TO FS 412.
